Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 110, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 18, 2007, 8:47 PM CDT for Cedar County, Missouri. It was in force for 11 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2007, 8:47 PM CDT (01:47 UTC)
- Expired
- Jun 19, 2007, 8:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Cedar County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:30 PM CDT | FLASH FLOOD | Stockton, MO | WARD ROAD IN STOCKTON CLOSED DUE TO FLOODING. |
| Jun 19, 2:22 AM CDT | FLASH FLOOD | 4 Ssw Stockton, MO | 1674 ROAD AT 1425 ROAD FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 190151
FFWSGF
MOC039-190700-
/X.NEW.KSGF.FF.W.0110.070619T0147Z-070619T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CDT MON JUN 18 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 200 AM CDT.
* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CEDAR
COUNTY. RADAR ESTIMATES THAT BETWEEN TWO AND THREE INCHES OF RAIN
HAS FALLEN BETWEEN EL DORADO SPRINGS AND FILLEY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
EL DORADO SPRINGS AND STOCKTON.
AN ADDITIONAL INCH OF RAINFALL WILL BE POSSIBLE THROUGH 10 PM OVER
SOUTHERN CEDAR COUNTY.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
LAT...LON 3790 9388 3766 9363 3758 9363 3758 9393
3769 9407 3789 9407
$$
SCHAUMANN4 follow-up statements
000
WGUS73 KSGF 190432
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT MON JUN 18 2007
MOC039-190700-
/X.CON.KSGF.FF.W.0110.000000T0000Z-070619T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-
1127 PM CDT MON JUN 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR CEDAR
COUNTY...
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE EXCESSIVE RAINFALL
THAT OCCURRED MONDAY EVENING WAS PRODUCING FLASH FLOODING ON SEVERAL
COUNTY ROADS. RADAR ESTIMATED THAT ONE AND A HALF TO THREE INCHES OF
RAIN HAD FALLEN ACROSS MUCH OF CEDAR COUNTY SINCE EARLY MONDAY
EVENING.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. WARD
ROAD IN STOCKTON WAS CLOSED DUE TO FLOODING. SEVERAL COUNTY ROADS
AND LOW WATER CROSSINGS WILL BE AFFECTED...ESPECIALLY IN THE FILLEY
AND WAGONER AREAS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3790 9388 3766 9363 3758 9363 3758 9393
3769 9407 3789 9407
$$000
WGUS53 KSGF 190643
FFWSGF
MOC039-191300-
/X.EXT.KSGF.FF.W.0110.000000T0000Z-070619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 AM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 AM CDT.
* AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL HAS
OCCURRED IN THE SINCE MIDNIGHT...ADDING TO THE EXCESSIVE RAINFALL
RECEIVED MONDAY EVENING. AS A RESULT...FLASH FLOODING CONTINUES
ALONG SEVERAL COUNTY ROADS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
EL DORADO SPRINGS AND STOCKTON.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3790 9388 3766 9363 3758 9363 3758 9393
3769 9407 3789 9407
$$
GAGAN000
WGUS73 KSGF 190951
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT TUE JUN 19 2007
MOC039-191300-
/X.CON.KSGF.FF.W.0110.000000T0000Z-070619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-
449 AM CDT TUE JUN 19 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR CEDAR
COUNTY...
AT 447 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL FROM YESTERDAY EVENING AND EARLIER THIS MORNING
WAS PRODUCING FLASH FLOODING ACROSS THE WARNED AREA. SEVERAL ROADS
IN CEDAR COUNTY REMAIN FLOODED...INCLUDING 1674 ROAD AT 1425 ROAD
SOUTH OF STOCKTON.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...EL DORADO
SPRINGS AND STOCKTON.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3790 9388 3766 9363 3758 9363 3758 9393
3769 9407 3789 9407
$$
GAGAN000
WGUS73 KSGF 191254
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 AM CDT TUE JUN 19 2007
MOC039-191304-
/X.EXP.KSGF.FF.W.0110.000000T0000Z-070619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-
754 AM CDT TUE JUN 19 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR CEDAR
COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3790 9388 3766 9363 3758 9363 3758 9393
3769 9407 3789 9407
$$
GAGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:45 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 18, 6:45 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 645 PM CDT MON JUN 18 2007 .UPDATE... MID LEVEL SHEAR AXIS WAS MAKING ITS ACROSS THE OZARKS AT LATE AFTERNOON WHILE A FRONT WAS SAGGING SOUTH ACROSS NORTHERN KANSAS AND MISSOURI. CONVECTION WAS FOCUSED EAST OF THE SHEAR AXIS AND NEAR THE FRONT. THE ACTIVITY ACROSS NORTHERN AND CENTRAL MISSOURI CLOSER TO THE FRONT WAS ALSO SUPPORTED BY A SHORTWAVE SWINGING INTO IOWA ANOTHER POSSIBLE VORTICITY MAXIMUM MOVING OUT OF NORTHEAST KANSAS. SOME UNCERTAINTY REMAINS TO HOW CONVECTION WILL EVOLVE THIS EVENING BUT IT APPEARS THE ACTIVITY WILL BE FOCUSED ACROSS CENTRAL MISSOURI AS THE VORTICITY MAXIMUM TRACKS EAST. STILL SOME CHANCE THAT ISOLATED SEVERE MAY DEVELOP ACROSS CENTRAL MISSOURI AS DEEP LAYERED SHEAR GRADUALLY INCREASES. ALSO OF CONCERN IS LOCALIZED FLOODING ACROSS CENTRAL MISSOURI WHERE TRAINING OF THE STORMS IS POSSIBLE. HOWEVER LOSS OF DAYTIME HEATING AND RESULTING STABILIZATION...NEGATIVE VORTICITY ADVECTION IN THE WAKE OF THE DEPARTING SHEAR AXIS...AND MID LEVEL WARM AIR ADVECTION WILL BE INHIBITING FACTORS TO MORE ROBUST CONVECTION. WILL ADJUST RAIN CHANCES TO HIGHLIGHT CENTRAL MISSOURI AND DECEASE THEM A BIT ELSEWHERE. FOSTER && .DISCUSSION... NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS PERSISTED ACROSS MUCH OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY. THESE ACTIVE CONDITIONS WERE IN RESPONSE TO THE PASSAGE OF A WEAK UPPER LEVEL SHEAR AXIS COMBINED WITH AN AIRMASS LOADED IN MOISTURE CONTENT. A COLD FRONT IS EXPECTED TO APPROACH THE REGION TONIGHT...AND THE INITIAL FORECAST CHALLENGE IN THIS AFTERNOONS ANALYSIS WAS DETERMINING PRECIP CHANCES ASSOCIATED WITH THIS FRONT DURING THE 1ST PERIOD (TONIGHT). THE NEXT CHALLENGE WAS DETERMINING SEVERE POTENTIAL FOR THIS EVENING. A DECENT SIGNAL EXISTS WITHIN THE 12Z GFS SOLUTION THAT WOULD SUGGEST A POSSIBILITY OF ORGANIZED CONVECTION OVER EASTERN KANSAS AND WESTERN MISSOURI. THE WRF ON THE OTHER HAND WOULD KEEP STORMS IN CHECK. SHORT TERM (TONIGHT - WEDNESDAY NIGHT)... BETWEEN THE UPPER LEVEL DISTURBANCE AND THE FRONTAL SYSTEM PUSHING THROUGH TONIGHT ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI...CATEGORICAL POPS WILL BE NEEDED ALONG AND EAST OF HIGHWAY 65. AS A MATTER OF FACT...ILL BE GOING 100 POPS OVER A GOOD PORTION OF THE EASTERN OZARKS WITHIN THE FIRST PERIOD. THE MORE DIFFICULT PRECIP FORECAST EXISTS OUT WEST WHERE MODELS DIFFER WITH HOW THE FRONT IS HANDLED IN THIS AREA. THE GFS SHOWS STRONG LOW LEVEL CONVERGENCE ALONG THE FRONT AND PUSHES IT THROUGH SOUTHEAST KANSAS BY AROUND 6Z...WHICH WOULD SUGGEST HIGH CHANCES FOR ADDITIONAL RAINFALL IN THESE AREAS. MEANWHILE THE WRF SHOWS THE WESTERN FLANK OF THE FRONT HANGING UP ACROSS NORTHERN KANSAS...WHICH GRADUALLY SHIFTS THE FRONT THROUGH DURING THE MORNING HOURS TUESDAY. THIS WOULD YIELD LITTLE CONVERGENCE AND LOW END CHANCES FOR ADDITIONAL RAIN. HERES WHATS HAPPENING WITH THE WRF AND WHY ITS LOW LEVEL PROGS ARE OFF. 12Z WRF 500MB HEIGHT MODEL INITIALIZATIONS SHOW A STRONG WAKE HIGH ACROSS OKLAHOMA AND EVEN INTO KANSAS BEHIND THIS MORNINGS OKLAHOMA CONVECTIVE CLUSTER. THE MODEL IS WAY OVERDONE WITH THIS WAKE HIGH AND FORCING THE FRONT TO BECOME HUNG UP ACROSS NORTHERN KANSAS. THIS SOLUTION SHOULD BE DISREGARDED FOR TONIGHTS PRECIP CHANCES ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI...PARTICULARLY THE JOPLIN AREA. TV METS SHOULD LEAN TONIGHTS FORECAST WITH THE WETTER GFS...WITH CONDITIONS DRYING OUT DURING THE EARLY MORNING HOURS. FOR TUESDAY...DESPITE THE MODELS PROVIDING SOUTHERN MISSOURI WITH NEAR ZERO CHANCES FOR RAIN...I THINK LINGERING SHOWERS WILL EXIST IN RESPONSE TO THE FRONT NOT PUSHING ALL THE WAY INTO NORTHERN ARKANSAS...ESPECIALLY NEAR THE WEST PLAINS AREA. WILL TAKE A SECOND LOOK AT THIS PRIOR TO ISSUANCE TIME...BUT I MAY BE KEEPING A 20 - 30 PERCENT POP ALONG HIGHWAY 60 AND SOUTH FOR TUESDAY MORNING. OTHERWISE DRY AIR ADVECTS IN BY THE AFTERNOON PERIOD. THIS SHOULD SUPPRESS ANY SHOWERS FOR THE REMAINDER OF THE DAY...AND SHOULD BE A GOOD DAY TO GET AFTERNOON JOBS ACCOMPLISHED. BY TUESDAY NIGHT INTO WEDNESDAY...A CONVECTIVE COMPLEX WILL LIKELY OCCUR OVER THE PLAINS. WILL NEED TO MONITOR THIS SYSTEM AS IT MAY IMPACT SE KANSAS AND WESTERN MISSOURI WEDNESDAY MORNING. FOR THE REST OF WEDNESDAY...MUCH WILL DEPEND ON THIS SYSTEM AND IF IT CAN LAY OUT BOUNDARIES THAT ACT AS FOCI DURING THE AFTERNOON. THESE SMALL DETAILS WILL BECOME EASIER FORECASTED WITH TIME. LONG TERM (THURSDAY - SUNDAY)... HEADING INTO WEEKS END...MEDIUM RANGE MODELS SUGGEST THAT THE SUMMERTIME RIDGE WILL HAVE STRENGTHENED ACROSS THE DESERT SOUTHWEST...WHILE MEAN TROUGHING EXISTS TO THE EAST. THIS WILL PROVIDE A NORTHWEST FLOW REGIME OVER THE NATIONS MID SECTION...POTENTIALLY ALLOWING FOR A SERIES OF SHORTWAVE DISTURBANCES TO IMPACT EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. TIMING THESE DISTURBANCES ROUNDING THE PERIPHERY OF THE SUMMERTIME RIDGE IS ALWAYS A CHALLENGE 4-7 DAYS OUT. THIS SCENARIO WILL NEED TO BE FINED TUNED AS WE BECOME CLOSER TO WEEKS END...BUT ULTIMATELY I CAN NOT RULE OUT THUNDERSTORMS IN ANY PERIOD DURING THIS TIME FRAME. WHAT WE DO KNOW IS THAT TEMPERATURES ARE GOING TO TREND WARMER. AS A MATTER OF FACT...90 DEGREE TEMPERATURES ARE A GOOD BET BY THURSDAY AND FRIDAY. LOCATIONS THAT EXPERIENCE MORE AFTERNOON CLOUD COVER AND PRECIPITATION WILL LIKELY REMAIN IN THE 80S. TEMPERATURES COULD INCREASE INTO THE MID 90S SUNDAY AND EARLY NEXT WEEK. BOTH THE GFS AND THE ECMWF SHOW THE SUMMERTIME RIDGE FOLDING OVER INTO THE CENTRAL AND EASTERN PLAINS. THIS SCENARIO WOULD ALSO OFFER MORE OF A DRY FORECAST...BUT WERE ALSO TALKING ABOUT DAYS 7 AND 8. ITS CERTAINLY POSSIBLE MODELS COULD TREND IN EITHER DIRECTION...WITH STRENGTHENING THE RIDGE EVEN FURTHER...OR CONFINING IT TO THE SOUTHERN ROCKIES AND HIGH PLAINS. CRAMER && .AVIATION... EXTENSIVE CLOUD COVER AND SCATTERED SHOWERS WILL REMAIN ACROSS THE AREA THOUGH TONIGHT. AREAS OF MVFR CEILINGS WILL LIKELY DEVELOP OVERNIGHT ALONG WITH LIGHT FOG. SOUTHERLY WINDS WILL CONTINUE AHEAD OF AN APPROACHING FRONT THEN SHIFT TO THE NORTH AND NORTHEAST EARLY TUESDAY AS THE FRONT PASSES TO THE SOUTH. CLOUDS WILL GRADUALLY DECREASE TUESDAY MORNING LEADING TO VFR CONDITIONS. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO SGF
Hazardous weather outlook, Jun 18, 8:00 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 800 PM CDT MON JUN 18 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 800 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL UP TO THE SIZE OF QUARTERS...AND HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT ACROSS THE OUTLOOK AREA...BUT BE MOST CONCENTRATED NORTH OF A LINE FROM PITTSBURG KANSAS TO WEST PLAINS. DISCUSSION: AN UNSTABLE AND VERY MOIST AIRMASS WILL INTERACT WITH AN APPROACHING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS TONIGHT. A FEW OF THESE STORMS MAY BECOME SEVERE...AS WIND SHEAR INCREASES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL REMAIN POSSIBLE DURING THE DAY TUESDAY AS A COLD FRONT EXITS THE REGION. ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER WESTERN MISSOURI AND SOUTHEAST KANSAS OVERNIGHT TUESDAY...AS A WEAK UPPER LEVEL DISTURBANCE DROPS THROUGH THE AREA. ADDITIONAL SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT THROUGH THE WORK WEEK AND INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER/FOSTER
In the hours before
Special weather statement, Jun 18, 3:24 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 324 PM CDT MON JUN 18 2007 MOZ103-182100- STONE MO- 324 PM CDT MON JUN 18 2007 ...SIGNIFICANT WEATHER ALERT FOR STONE COUNTY UNTIL 400 PM CDT... AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRANE...OR 12 MILES SOUTHEAST OF AURORA... MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Special weather statement, Jun 18, 4:36 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 436 PM CDT MON JUN 18 2007 MOZ080-182215- DALLAS MO- 436 PM CDT MON JUN 18 2007 ...SIGNIFICANT WEATHER ALERT FOR DALLAS COUNTY UNTIL 515 PM CDT... AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF FAIR GROVE...OR 13 MILES SOUTH OF BUFFALO...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN DALLAS COUNTY...INCLUDING THE TOWNS OF MARCH...FOOSE AND CHARITY. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Local storm report, Jun 18, 7:34 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FUNNEL CLOUD 1 N OZARK 37.04N 93.21W
06/18/2007 CHRISTIAN MO FIRE DEPT/RESCUE
SEVERAL REPORTS OF A FUNNEL CLOUD ON NORTH SIDE OF OZARK.
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:56 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 64 min |
| Jun 18, 8:00 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 18, 8:35 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 55 min |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 70 min |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.